# SDR ABXA201808043085

- Difficulty date: August 3, 2018
- Submitted: August 5, 2018
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767281
- Aircraft serial: 23434
- Aircraft time: 62,148 hours, 47,438 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Bulkhead Web
- Part number: 148T840226
- Condition: Canning
- Location: Bs 1832
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CANNING ON APU BULKEAD WEB REPAIR AT BS 1832.  THE WEB WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
